On stability of solutions of certain fourth-order delay differential equations


Tunc C.

APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, vol.27, no.8, pp.1141-1148, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 8
  • Publication Date: 2006
  • Doi Number: 10.1007/s10483-006-0815-y
  • Title of Journal : APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION
  • Page Numbers: pp.1141-1148

Abstract

By the use of the Liapunov functional approach, a new result is obtained to ascertain the asymptotic stability of zero solution of a certain fourth-order non-linear differential equation with delay. The established result is less restrictive than those reported in the literature.